| Model Number |
CR2 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/28/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker contacted the customer to request additional information on the patient.The customer informed stryker that no further patient information is available.Patient fields in which information is not provided were intentionally left blank.The customer received a replacement lid and battery.The device was not returned to stryker for evaluation.The cause of the reported issue could not be determined.
Event or Problem Description
The customer contacted stryker to report that the magnet was missing from the lid of their device.This will result in an inability of the device to detect the lid being opened or closed.In this state, a delay in defibrillation may occur, as the user has to push the power button underneath the lid to turn the device on.This issue is patient related; however there was no adverse event reported.